| Model Number |
ZA9003 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/23/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Weight, ethnicity: unknown, not provided.The device was not returned for analysis.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.(b)(4).Attempts were made to obtain the missing information; however, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the patient complained of having blurry vision and cannot see out of the eye.The intraocular lens (iol) was originally implanted in the patient's operative eye in (b)(6) 2009.Upon examination, the iol was found to be dislocated.The surgeon explanted the lens on (b)(6) 2022 and steroid/antibiotic was prescribed post surgery.The patient has reportedly fully recovered.No further information was provided.
Additional Manufacturer Narrative
Additional information: section d9.Device available for evaluation? yes.Returned to manufacturer on apr 27, 2022.Section h3.Device evaluated by manufacturer? yes.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection under magnification revealed that the lens was received cut in half with a bent haptic.The lens was cleaned and no further issues were observed.No defects that could have contributed to visual issues were observed.Based on the return condition of the lens, no further product evaluation could be performed on the lens.The complaint issue was not confirmed.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
Additional Manufacturer Narrative
Correction info: based on further review, vitrectomy was inadvertently missed when the initial medwatch report# 3012236936-2022-01010 was submitted.The following field was updated accordingly.Section h6- health effect - impact code 4625: unplanned vitrectomy.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.